Journal article icon

Journal article

SEARCH FOR NONMINIMAL HIGGS BOSONS IN Z0 DECAYS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01474331

Authors


ADRIANI, O More by this author
AGUILARBENITEZ, M More by this author
ALCARAZ, J More by this author
ALOISIO, A More by this author
Expand authors...
Journal:
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
Volume:
57
Issue:
3
Pages:
355-381
Publication date:
1993-02-05
DOI:
EISSN:
1434-6052
ISSN:
0170-9739
URN:
uuid:9ab5ff72-ec05-4b47-9cc5-381f803abad7
Source identifiers:
13830
Local pid:
pubs:13830

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP